As an Amazon Associate I earn from qualifying purchases.
1. TIME-CAP LABS, INC. #ad
Pain Reliever for Minor Aches and Pains, Made in USA, Compare to The Active Ingredient in Ecotrin, Timely by Time Cap Labs, Aspirin 325mg Enteric Safety Coated Tablets – 1000 Count #adTIME-CAP LABS, INC. #ad
- That’s why timely gives you National Brand equivalency at a fraction of the cost. Intended for minor aches and pains, our enteric safety coated aspirin 325mg is up to the task. Your serving of wellness… relieve your pain, aches & discomfort and get back into action with our Aspirin 325mg.
Effective pain relief at a fraction of the cost… one of our core missions is to save you from the branding trap. We ensure every step of our production is controlled to meet exacting standards.
Quality tested… your wellbeing is what drives us. For adults and children over 12… whenever you need to deal with your headache or a cold, our enteric safety coated aspirin 325mg comes to the rescue. We believe that pain relief should be affordable to everyone at a fair price.
This means you have a better experience during pain relief and are protected from tummy discomfort. Our aspirin 325mg enteric safety coated tablets are 3rd party tested, and each bottle comes with an imprinted seal for an extra touch of safety. Safety for your tummy… the enteric safety coating of our aspirin helps to protect your stomach. Timely gives you 1000 tablets to provide long-term relief for the family.
2. Geri-Care Pharmaceutical Corp. #ad
Geri-Care Pharmaceutical Corp. Enteric Coated Aspirin 325mg, 100 Count Pack of 1, Tablets #adGeri-Care Pharmaceutical Corp. #ad
- The package dimension of the product is 3. 8cml x 3. 8cmw x 7. 6cmH. Country of origin is China. For temporary relief of minor aches and Pains. The package weight of the product is 2. 4 ounces.
3. Ecotrin #ad
Arthritis Pain Relief, 325mg Regular Strength, 300 Safety Coated Tablets, Ecotrin Regular Strength Aspirin #adEcotrin #ad
- Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. Take 1-2 tablets every 4 hours while symptoms last; Safe for adults and children 12 years and over.
Safe for your stomach while delivering the heart health benefits of aspirin. Cardiologist recommended; FSA/HSA eligible item in the USA. For temporary relief of headaches, muscle pain, toothaches, minor arthritis pain, menstrual pain and colds.
4. Heartland Pharma #ad
100 Count, NSAID Pain Reliever, Made in USA, Heartland Pharma Arthritis Pain Relief, Enteric Coated, Aspirin 325mg EC #adHeartland Pharma #ad
- Helps reduce inflammation – arthritis pain relief - From headaches to joint pain to muscle soreness our nonsteroidal coated aspirin can help reduce inflammation so you can stay active and focused at home, traveling, or at work. Stomach safety - safer for your stomach while still delivering the heart health benefits of aspirin.
Easy to swallow protective coating - Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. Nsaid relief - for temporary relief of arthritis, muscle pain, menstrual pain, toothaches, and colds.
5. Bayer #ad
Bayer Aspirin 81mg Enteric Coated Tablets 300ct and 2 Count Travel Pack of Genuine Aspirin 325mg Coated Tablets #adBayer #ad
- One 300 count bottle of bayer aspirin 81mg enteric coated tablets and 2 count pack of Genuine Bayer Aspirin 325mg coated tablets. Protect your heart: bayer Aspirin helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor.
Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
1 doctor cardiologist pharmacist Recommended: Bayer Aspirin is the #1 Doctor Cardiologist Pharmacist recommended aspirin brand. Bayer genuine aspirin 325mg helps to relieve pain to headache, minor pain of arthritis, muscle pain, menstrual pain, toothaches, pain due to colds and reduces fever.
6. Ecotrin #ad
125 Safety Coated Tablets, Arthritis Pain Relief, Ecotrin Regular Strength Aspirin, 325mg Regular Strength #adEcotrin #ad
- 125 safety coated tablets. For temporary relief of toothaches, menstrual pain, muscle pain, and colds. Safer for your stomach while still delivering the heart health benefits of aspirin.
Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. Will relieve headaches and minor arthritis pain.
7. Bayer #ad
Genuine Bayer Aspirin 325mg Coated Tablets, Pain Reliever and Fever Reducer, 200 Count #adBayer #ad
- 200 coated tablets, with 325 mg of Aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.
Taking genuine bayer aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen. Genuine bayer aspirin provides help to treat minor aches and pains including headache, toothache, backache, and cramps.
8. HEALTH LFE #ad
500 Count I Compare to Bayer Active Ingredients, 325 mg Tablets, Health Pharma Extra Strength Aspirin Pain Reliever & Fever Reducer, White #adHEALTH LFE #ad
- Safe pain relief plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325mg Extra Strength Tablets. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in tablets.
Health pharma aspirin 325 mg extra Strength Tablets contain a nonsteroidal anti-inflammatory that temporarily relieves headaches and everyday aches & pains. Caffeine & dye free: this product is a tablet containing aspirin 325 mg, a pain reliever and fever reducer.
Compare to Bayer Aspirin active ingredient. Use for adults and children 12 years and over. Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory. This product is gluten free, as well as caffeine and dye free.
|Brand||HEALTH LFE #ad|
|Manufacturer||Health Pharma #ad|
|Warranty||Manufacturer Warranaty Applies within 90 Day-Window of Date of Purchase.|
9. Bayer #ad
Pack of 2, Bayer Coated 325mg Caplet Size 100ct Reg Safty Coated Caps #adBayer #ad
- Bayer aspirin is the Doctor Recommended Aspirin Brand. Regimen for secondary Heart Attack and Ischemic Stroke Prevention and Pain Relief. Aspirin regimen Bayer is sodium-free and caffeine-free.
Each tablet is coated to make it easier to swallow. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
10. Bufferin #ad
130 Count Pack of 2, Bufferin Aspirin Pain Reliever/Fever Reducer Coated Tablets, 325mg #adBufferin #ad
- Blocks chemicals that cause inflammation: Bufferin is also an anti-inflammatory and blocks the production of certain chemicals that increase blood flow and cause inflammation. Relieves 7 types of pain: safe and effectively to relief headache, toothache, muscular aches, backache, premenstrual and menstrual cramps, minor pain of arthritis, pain from the common cold.
The antacids act as a buffering agent to help neutralize stomach acid irritation that aspirin may cause. Triple buffered aspirin: bufferin is a combination of pain-relieving aspirin plus 3 antacids: calcium carbonate, magnesium carbonate, and magnesium oxide.
A trusted brand: bufferin is a brand with over 100 years of trusted science-based products, dedicated to delivering on your health needs. Blocks pain signals: bufferin is an analgesic so it blocks the production of prostaglandins which mediate pain messages to the brain.